Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extremal length and conformal capacity


Author: William P. Ziemer
Journal: Trans. Amer. Math. Soc. 126 (1967), 460-473
MSC: Primary 30.47
DOI: https://doi.org/10.1090/S0002-9947-1967-0210891-0
MathSciNet review: 0210891
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), 396-414. MR 1501880
  • [DG] E. DeGiorgi, Nuovi teoremi relativi alle misure $ (r - 1)$-dimensionali in uno spazio ad r dimensioni, Ricerche Mat. 4 (1955), 95-113. MR 0074499 (17:596a)
  • [F1] F. Federer, The Gauss-Green theorem, Trans. Amer. Math. Soc. 58 (1945), 44-76. MR 0013786 (7:199b)
  • [F2] -, The $ (\varphi ,K)$ rectifiable subsets of n space, Trans. Amer. Math. Soc. 62 (1947), 114-192. MR 0022594 (9:231c)
  • [F3] -, A note on the Gauss-Green theorem, Proc. Amer. Math. Soc. 9 (1958), 447-451. MR 0095245 (20:1751)
  • [F4] -, Curvature measures, Trans. Amer. Math. Soc. 93 (1959), 418-491. MR 0110078 (22:961)
  • [FF] H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. 72 (1960), 458-520. MR 0123260 (23:A588)
  • [FL] W. H. Fleming, Flat chains over a finite coefficient group, Trans. Amer. Math. Soc. 121 (1966), 160-186. MR 0185084 (32:2554)
  • [FU] B. Fuglede, Extremal length and functional completion, Acta Math. 98 (1957), 171-219. MR 0097720 (20:4187)
  • [G1] F. W. Gehring, Symmetrization of rings in space, Trans. Amer. Math. Soc. 101 (1961), 499-519. MR 0132841 (24:A2677)
  • [G2] -, Rings and quasiconformal mappings in space, Trans. Amer. Math. Soc. 103 (1962), 353-393. MR 0139735 (25:3166)
  • [G3] -, Extremal length definitions for the conformal capacity in space, Michigan Math. J. 9 (1962), 137-150. MR 0140683 (25:4098)
  • [H] J. Hersch, Longeurs extremales dans l'espace, resistance electrique et capacité, C. R. Acad. Sci. Paris 238 (1954), 1639-1641. MR 0062291 (15:956g)
  • [K] V. V. Krivov, Some properties of moduli in space, Dokl. Akad. Nauk. SSSR 154 (1964), 510-513 = Soviet Math. Dokl. 5 (1964), 113-117. MR 0171010 (30:1243a)
  • [SA] B. V. Šabat, The modulus method in space, Dokl. Akad. Nauk. SSSR 130 (1960), 1210-1213 = Soviet Math. Dokl. 1 (1960), 165-168. MR 0120346 (22:11101)
  • [SS] S. Saks, Theory of the integral, Monografje Matematyczne, Warsaw, 1937.
  • [S] K. T. Smith, A generalization of an inequality of Hardy and Littlewood, Canad. J. Math. 8 (1956), 157-170. MR 0086889 (19:261e)
  • [V1] J. Väisälä, On quasiconformal mapping in space, Ann. Acad. Sci. Fenn. Ser. AI 296 (1961), 1-36. MR 0140685 (25:4100a)
  • [V2] -, On the null-sets for extremal distances, Ann. Acad. Sci. Fenn. Ser. AI 322 (1962), 1-12. MR 0147633 (26:5148)
  • [W] H. Wallin, A connection between $ \alpha $-capacity and $ {L^p}$-classes of differentiable functions, Ark. Mat. 5 (1963-1965), 331-341. MR 0217326 (36:417)
  • [Z1] W. P. Ziemer, Integral currents $ \bmod\;2$, Trans. Amer. Math. Soc. 105 (1962), 496-524. MR 0150267 (27:268)
  • [Z2] -, Some lower bounds for Lebesgue area, Pacific J. Math. 19 (1966), 381-390. MR 0202971 (34:2830)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.47

Retrieve articles in all journals with MSC: 30.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0210891-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society